# SDR 1392100204

- Difficulty date: October 2, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N492QS
- Make and model: Gulstm GIV
- Aircraft serial: 1392
- Engine: Rroyce TAY6118
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6006508
- Condition: Failed
- Location: Brake Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT (AMBER) MASTER CAUTION LIGHT CAME ON.  BRAKE PAGE CONFIRMED A LT WHEEL (RT SIDE BRAKE) OVERHEAT WILL TEMP ABOVE 800 DEG.  THEN, THE INDICATION WENT TO 252 DEG FOR THAT SAME BRAKE AND THE TEMP OVERHEAT AMBER LIGHT WENT OUT.  THE TEMP LATER STARTED TO CLIMB SLOWLY.  AT 285 DEG, THE TEMP SPIKED TO ABOVE 800 DEG WITH THE BRAKE OVERHEAT LIGHT COMING ON AGAIN.  DURING DECENT FOR PRECAUTIONARY LANDING THE TEMP DROPPED BACK TO 285 DEG, (NOT LONG AFTER RE-SPIKING) JUST PRIOR TO TOUCHDOWN, THE BRAKE TEMP WENT TO NORMAL AT 31 DEG AND STAYED THERE UNTIL SHUTDOWN.  FOUND BRAKE TEMP SENSOR FAILED, REMOVED AND REPLACED. OPS CHECKED GOOD.  MX IAW GIV CMPCODE 324297.
